I have been getting a feeling of my heart racing off and on and some feeling of Anxiety. I am on High Dosage of Omega 3, Lecithin, and multivitamin. I have been having one glass of wine at night to help me calm down. I take allergy medicine and wonder if it is causing my symptoms. I tapered off for 2 months. Is there something natural that I can take to help ease the symptoms.
Hi, first, you need to contact your medication provider and notify he and or she about the symptoms you have been experiencing; sure, although I doubt it, there is always that potential that either the allergy medication maybe the primary etiology or secondarily compounding your symptoms. There are several other primary etiologies I believe more probable than the allergy medication. First, this, or the symptoms you described, can be, cardiac in nature, possibly premature, ventricular contractions which the heart is not beating efficiently and you experience some of the like symptoms above. With the pvc's, premature ventricular contractions, often persons experiencing this phenomena complain of feeling more than just a simple "anxiety," but experience a strong, almost stand alone feeling of impending doom to themselves, or someone or thing else. Next, it is possible possible culprit either you may have stopped the lexapro too abruptly instead of following a titration pattern downward, then dc med or just quit 'cold turkey. ' both can cause, as described above initially, a paralyzing anxiety symptoms, which many times are difficult for providers to tease out or differentiate to find responsible party. Again, as mentioned in the first few words of this paragraph, you need to call and report these symptoms to your medication provider, before taking anything, you have not been instructed by your prescribing medical professional to consume. I would definitely, have a serious discussion and insist that your medical provider complete an electrocardiogram of your heart. They are, overall, easy to complete by the professional and tolerable by the client, relatively inexpensive, yielding a plethora of good information about the functionality of the cardiac system; remember, that these are not diagnostic in nature but may be or support the found etiology or diagnosis of the condition. Again, please, please call your provider, you life may depend on it! Have a blessed day!
My understanding is you tapered off and I’am presuming Lexapro? for two months and have withdrawal symptoms. Perhaps you withdrew too fast. Contact a medical professional for a very long withdrawal period. Take as long as you feel comfortable unless there is some medical reason.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Nov 2012 • 2 answers
Updated 27 Feb 2018 • 5 answers
Updated 11 May 2017 • 1 answer
Updated 14 Sep 2018 • 2 answers
Posted 7 Nov 2018 • 0 answers